ePharmacy logo
 
$0.00
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Zavance Fast Pain Relief Tablets 48 pack 256mg Ibuprofen
  Product ID: 93718

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance Fast Pain Relief Tablets 48 pack 256mg Ibuprofen

Nurofen Zavance Fast Pain Relief Tablets 48 pack 256mg Ibuprofen

Product ID: 93718
$12.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Healthcare Practitioner-only dispensed medicine. To allow us to dispatch this product we require you to complete an online health questionnaire to allow our Healthcare practitioner to ensure that this product is suitable for you. Our healthcare practitioner may need to contact you if they feel a further consultation is required based on the product you are purchasing. If preferred our Healthcare practitioners are available if you wish to talk to them on 1300 367 283 free of charge.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. WEAR PROTECTIVE CLOTHING, HATS AND EYEWEAR WHEN EXPOSED TO THE SUN. PROLONGED SUN EXPOSURE SHOULD BE AVOIDED. FREQUENT USE AND RE-APPLICATION IN ACCORDANCE WITH DIRECTIONS IS REQUIRED FOR EFFECTIVE SUN PROTECTION.
BREAST MILK IS BEST FOR MOST BABIES. INFANT FORMULA IS A HEALTHY ALTERNATIVE IF NEEDED. RETAIL QUANTITIES ONLY. LIMITS APPLY.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. USE IN CONJUNCTION WITH A HEALTHY DIET AND EXERCISE.
ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.
ASK YOUR PHARMACIST ABOUT THIS PRODUCT. INCORRECT USE COULD BE HARMFUL.
 

Information

Nurofen Zavance
Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

For faster, effective headache relief choose Nurofen Zavance.

Key features

Nurofen Zavance

Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.

Nurofen Zavance

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Nurofen Zavance

Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen Zavance

Nurofen Zavance tablets and caplets have a sugar coating.

Nurofen Zavance

Reduces Fever.

Nurofen Zavance

Can be taken on an empty stomach.

Nurofen Zavance

Take 2 tablets or caplets, then 1-2 tablets or caplets every 4-6 hours when necessary. Maximum 6 per day.

Nurofen Zavance

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

Nurofen Zavance

General Information

Nurofen Zavance Tablets are absorbed up to X2 Faster than standard Nurofen.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast, effective pain relief for headaches, choose Nurofen Zavance.

Nurofen Zavance is absorbed up to 2X Faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

• headache

• migraine headache

• tension headache

• muscular pain

• cold & flu symptoms

• period pain

• dental pain

• sinus pain

• back pain

• arthritic pain

• reduces fever

Boxed Contents: 48 Tablets

Size: 48 Pack

KEY FEATURES

• Nurofen Zavance tablets and caplets are absorbed up to 2X FASTER than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.
• Nurofen Zavance tablets and caplets have a sugar coating.
• Can be taken on an empty stomach.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:
- You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- During the last 3 months of pregnancy.

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Do not use if blister foil is broken on first opening.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Contains no gluten, wheat or lactose.
Contains no preservatives.
Contains sucrose.
May be taken by breast feeding mothers.
The maximum daily intake (6 tablets) contains 146mg of sodium (take into account if on a low sodium diet).
Most asthmatics can take Nurofen Zavance, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

Ingredients

Active Ingredients: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Contains: Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Directions

Take with water. Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

USAGE ADVICE

Dosage: Take with water.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours). Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Before use - seek medical advice if:
- You suffer from asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

SAFETY DIRECTIONS

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
- For more than 3 days at a time.
- If you have asthma.
- If you are taking other medicines containing ibuprofen, aspirin or other inflammatory medicines.
- If you are trying to become pregnant or during the first 6 months of pregnancy.
- In children suffering from chickenpox (varicella).
- In children suffering from dehydration through diarrhoea and/or vomiting.
- If you are taking medication regularly.
- If you are aged 65 years or over.
- In children under 7 years of age.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Nurofen Great value for money . They are an effective pain reliever
Date published: 2022-06-12
Rated 5 out of 5 by from A literal god send. For someone who has suffered and struggled with swallowing any pill the discovery of zavance nurofen literally has made saved me so many times. I have always struggled with swallowing pills even traditionally smaller ones, panadol etc always makes me gag after swallowing it for some reason, In moments of migraines or monthly P pain, I have had to suffer so extremely I would go to the hospital. But after discovering zavance my life in those horrific moments if literally solved so easily and I honestly thank the creators and minds behind making zavance because its honestly the best thing ever, so thank you so much literally. The sugar coating, the texture so it just glides down the throat whilst being so small and light. It fixes all issues if you struggle with swallowing pills due to a narrow throat or other reasons. Would also be perfect for children I would say if its safe for them. Amazing product. A god send. Thank you a million times Nurofen and the team behind zavance.
Date published: 2021-04-25
Rated 5 out of 5 by from A good shopping The effect of the medicine is very good. I would like to thank you again
Date published: 2019-11-30
Rated 5 out of 5 by from Great Very quick Delivery Thanks
Date published: 2019-11-04
  • y_2022, m_6, d_28, h_21
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.32
  • cp_1, bvpage1
  • co_hasreviews, tv_14, tr_6
  • loc_en_AU, sid_93718, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT